Squeezed states, generalized Hermite polynomials and pseudo-diffusion equation
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/11/1992
|
Resumo |
We show that the wavefunctions 〈pq; λ|n〈, of the harmonic oscillator in the squeezed state representation, have the generalized Hermite polynomials as their natural orthogonal polynomials. These wavefunctions lead to generalized Poisson Distribution Pn(pq;λ), which satisfy an interesting pseudo-diffusion equation: ∂Pnp,q;λ) ∂λ= 1 4 [ ∂2 ∂p2-( 1 λ2) ∂2 ∂q2]P2(p,q;λ), in which the squeeze parameter λ plays the role of time. Th entropies Sn(λ) have minima at the unsqueezed states (λ=1), which means that squeezing or stretching decreases the correlation between momentum p and position q. © 1992. |
Formato |
635-650 |
Identificador |
http://dx.doi.org/10.1016/0378-4371(92)90066-Y Physica A: Statistical Mechanics and its Applications, v. 189, n. 3-4, p. 635-650, 1992. 0378-4371 http://hdl.handle.net/11449/64272 10.1016/0378-4371(92)90066-Y 2-s2.0-0008464467 |
Idioma(s) |
eng |
Relação |
Physica A: Statistical Mechanics and Its Applications |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |